Topological Classification of Linear Endomorphisms.

N.H. Kuiper; J.W. Robbin

Inventiones mathematicae (1973)

  • Volume: 19, page 83-106
  • ISSN: 0020-9910; 1432-1297/e

How to cite


Kuiper, N.H., and Robbin, J.W.. "Topological Classification of Linear Endomorphisms.." Inventiones mathematicae 19 (1973): 83-106. <>.

author = {Kuiper, N.H., Robbin, J.W.},
journal = {Inventiones mathematicae},
pages = {83-106},
title = {Topological Classification of Linear Endomorphisms.},
url = {},
volume = {19},
year = {1973},

AU - Kuiper, N.H.
AU - Robbin, J.W.
TI - Topological Classification of Linear Endomorphisms.
JO - Inventiones mathematicae
PY - 1973
VL - 19
SP - 83
EP - 106
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.